Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Acneiform eruption induced by vedolizumab

  • Author(s): Magdaleno-Tapial, Jorge;
  • Ferrer-Guillén, Blanca;
  • Valenzuela-Oñate, Cristian;
  • Esteve-Martínez, Altea
  • et al.
Abstract

The development of new biological drugs for the treatment of advanced oncological processes or severe inflammatory diseases brings with it the appearance of new adverse effects. Vedolizumab, an α4β7 integrin inhibitor antibody, is approved for induction and maintenance therapy in both Crohn disease and ulcerative colitis. We report a case of severe acneiform eruption induced by vedolizumab in a 17-year-old woman with ulcerative colitis.

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View